# SDR 97ZZZX4331

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67886
- Make and model: Cessna 402C
- Aircraft serial: 402C0435
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: ARB4EDUS
- Condition: Broke
- Location: Rt Gear Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING GEAR DOOR CONTROL ROD BROKE AT ROD END, DOOR WOULD HANG DOWN WITH GEAR UP.  INSTALLED NEW CONTROL ROD AND RIGGED.  NO FURTHER TROUBLE.
